MAUDE Adverse Event Report: Exactech, Inc. ELEMENT-STEM, COLLARLESS W/HA, STD OFFSET, SZ 14; Prosthesis, Hip, Semi-Constrained, Uncemented, Metal/Polymer, Non-Porous, Calicu

Exactech, Inc. ELEMENT-STEM, COLLARLESS W/HA, STD OFFSET, SZ 14; Prosthesis, Hip, Semi-Constrained, Uncemented, Metal/Polymer, Non-Porous, Calicu
Catalog Number 164-01-14
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/09/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Report #2 of 2 for this event.As reported via legal documentation this patient had a right total hip arthroplasty.Subsequently, five (5) years, four (4) months later the patient underwent a revision procedure due to prosthesis wear.A revision operative report was provided.Intraoperatively, the femoral stem was determined to be loose.The patient tolerated the procedure well.No further information is available.

Brand Name
ELEMENT-STEM, COLLARLESS W/HA, STD OFFSET, SZ 14
Common Device Name
Prosthesis, Hip, Semi-Constrained, Uncemented, Metal/Polymer, Non-Porous, Calicu
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech,Inc.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key50532344
Report Number1038671-2026-01110
Device Sequence Number5963417
Product Code MEH
UDI-Device Identifier10885862035127
UDI-Public10885862035127
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K080980
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2018
Device Catalogue Number164-01-14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Initial Report FDA Received Date08/31/2026
Date Device Manufactured12/05/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale